# SDR ASAA0210201

- Difficulty date: September 30, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N747AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6547959
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING SCHEDULED C-CHECK, FOUND AFT CARGO DOOR CUTOUT FORWARD FRAME STABILIZING WEB AT FUSELAGE BS 787, STRINGER 24R DENTED AND GOUGED.  REMOVED AND REPLACED WEB PER SRM.  (M)
